MRI says mild cerebral atrophy causing impaired motor coordination for my grandfather aged 64, but diagnosed as Parkinson's. Will there be any relation? But, another doctor who saw the report said that it is not Parkinson's and his condition is getting worse due to the dose of PD drug taken. He is taking Syndopa since diagnosed for PD. Once he had fallen of the bike while driving, from then it has started slowly and progressing now. Only his hands are not properly functional. He can speak with analytical reasoning, so I got a little doubt and seeking out. Any advice on his condition would be helpful.
Welcome to icliniq.com.
I have gone through the provided details and attached MRI report (attachment removed to protect patient identity).
Although it is not enough to refute diagnosis of Parkinson's disease as Parkinson's disease can be diagnosed through clinical examination and there is no test to confirm or rule out.
But, there is a possibility of Parkinson-plus disease in which condition deteriorates with use of Parkinson drug (Levodopa).
For further doubts consult a neurologist online --> https://www.icliniq.com/ask-a-doctor-online/neurologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. concern, I would explain that your father's symptoms and MRI findings are indicative of dementia or Alzheimer's disease. This is a progressive disorder with progressive memory problems. Unfortunately, there is no cure, but there are some drugs wh... Read fullCan Levothyroxine be taken along with MAO inhibitor?
.. take Levothyroxine with MAO (monoamine oxidase) inhibitor. The list of contraindicated drugs is as follows. Amphetamines. Cocaine. MDMA (3,4-Methylenedioxymethamphetamine). Opiates. Barbiturates. Decongestants and allergy medications.... Read fullIs it possible to identify Parkinson's disease without any test?
.. of Parkinson's disease is usually clinical diagnosis. In doubtful cases, a DOPA-PET scan of the brain can be considered. Parkinson's disease does not cause death, but it can affect daily living to much extent and make patient dependent. ... Read full
Ask your health query to a doctor online?Ask a Neurologist Now